MathSciNet Relay Station
MathSciNet bibliographic data
MR420788 60F05
Dziubdziela, W.; Kopociński, B. Limiting properties of the $k$-th record values. Zastos. Mat. 15 (1976), no. 2, 187–190.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement